Author = Madjid Eshaghi
Number of Articles: 6
1. Stability of fuzzy orthogonally $*$-$n$-derivation in orthogonally fuzzy $C^*$-algebras

Volume 12, Issue 1, Winter and Spring 2021, Pages 533-540

Najmeh Ansari; Mohammad Hadi Hooshmand; Madjid Eshaghi Gordji; Khadijeh Jahedi


2. Fixed Point Results in Orthogonal Modular Metric Spaces

Volume 11, Issue 2, Winter and Spring 2020, Pages 425-436

Hoda Hosseini; Madjid Eshaghi


3. Investigation of Game Between Cells in Occurrence of Genetic Mutations Using Evolutionary Game Theory

Volume 11, Issue 1, Winter and Spring 2020, Pages 67-71

Ali Bahraini; Madjid Eshaghi; Ali Ghaffari; Mahmoud Taheri


4. Dynamic system of strategic games

Volume 9, Issue 1, Summer and Autumn 2018, Pages 83-98

Madjid Eshaghi Gordji; Gholamreza Askari


5. An inequality related to $\eta$-convex functions (II)

Volume 6, Issue 2, Winter and Spring 2015, Pages 27-33

Madjid Eshaghi; S. S. Dragomir; Mohsen Rostamian Delavar


6. Statistical uniform convergence in $2$-normed spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 44-52

F. Amouei Arani; M. Eshaghi